# SDR DHL2001742524

- Difficulty date: October 19, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE FRAME HAS CRACK IN LOWER INTERIOR WALKWAY BEAM LT SIDE BS 320 JUST ABOVE WALKWAY BEAM SKIN.
